# SDR 08FDEA01254

- Difficulty date: April 2, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53985240204
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IMPACT/TOOLING MARKS ON SKIN AT STRINGER 4 RT, C 83-84.  REPAIR PERFORMED BY REWORK OF DAMAGE TO SMOOTH CONTOUR, NDT FOR CRACK FREE   AND FLAP PEENING IAW RAS/EFW/9000016/2008 ISS A, APPROVED BY EA 6-5319-114883.
